# SDR 99ZZZX345

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5804F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 79553000
- Condition: Corroded
- Location: Windshield
- Part time: 3,731 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKY WINDSHIELD ALLOWED WATER TO ENTER FACTORY INSTALLED, OPEN CELL FOAM INSULATION, AND LAY IN CONTACT WITH STEEL FITTINGS.  MINOR DAMAGE UNDER FITTINGS.  FITTINGS WERE REPLACED.  OPEN CELL FOAM WAS REMOVED.
